# SDR NACA20250717009

- Difficulty date: March 10, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,337 hours, 21,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOV AL OF FAIL-SAFE STRAP FROM L/H STA 955 STGR12 TO LWR O/B SIDE FITTING LEG FOUND CORROSION ON MATING SURFACE OF STRAP. CLEAN, REMOVE CORR, MAP, SUBMIT TO ENGINEERING.   ACCOMPLISHED EA #767-5300-73-B0453, REV I/R OF 400 L/H SIDE FAIL SAFE STRAP.
